# SDR YENA2024041100513

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 27,912 hours, 8,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#403, JFK-SJU. 'TOXIC FUME SMELL ON DESCENT THROUGH 14,00 FT INFLIGHT SMELLED IT IN THE CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION A,INSOLATED FAULT TO TYPE 10,(A),A,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D.AIRCRAFT IS OK FOR SERVICE..'
